# SDR CA030127004

- Difficulty date: January 13, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Engine: Lyc O320H2AD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW15916
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND UNDERNEATH URETHABOND COATING APPLIED IN ACCORDANCE WITH SB 505B, SB 530A AND AD 998-02-08. URETHABOND COATING IS APPLIED TO PREVENT CORROSION, BUT AS IN MOST CASES, IT DID NOT.
